It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-13-2003, 08:58 AM   #1
Inactive
(female)
 
Join Date: May 2002
Posts: 235
jealibeanz HB User
Post Weight Gain! :(

OK, I have gained a lot of weight in the past year from antidepressants. I have been off of them for 6 months and am still not able to lose the weight. Is it possible that they have caused a thyroid problem? Can you have thyroid problems without having all of the symptoms? I have looked up hypothyroidism, but I'm not sure if I have that. It's the only thing I can think of because I am dieting and exercising and still can't lose the weight.

 
Sponsors Lightbulb
   
Old 09-13-2003, 11:07 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 3,450
LuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB User
Post

The only way you could know for sure is to go have the labs done,TSH, ft3, ft4 and antibodies. I highly doubt it's hypothyroidism if you don't have any other symptoms. But I'm no doctor. You still should go get a checkup to see.
Barb

------------------
"Life, for all its agonies...is exciting and beautiful, amusing and artful and endearing... and whatever is to come after it-we shall not have this life again."
__________________
Live, Love, Laugh.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
does iron supplements leads to weight gain? Sinjason Anemia 12 06-01-2009 02:16 PM
weight gain fro Azor? Flutterbye77 High & Low Blood Pressure 1 08-05-2008 04:49 PM
fibro and weight gain gorgee Fibromyalgia 9 06-13-2008 08:02 PM
Skinny female LF Weight Gain Help! leopardprint Exercise & Fitness 5 04-18-2008 05:46 PM
weight gain and eating disorder melly3407 Bipolar Disorder 7 08-08-2007 01:16 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!